# SDR UPS96820669

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHEAR TIE CRACKED AT FS 1600 BETWEEN LONGERONS 31R AND 30R.  REPAIRED SHEAR TIE PER SRM 53-2-0, FIG 2B.
